RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 2, Pages 211–218 (Mi tmf3984)  

This article is cited in 2 scientific papers (total in 2 papers)

Path integrals for a nonadditive action

V. M. Chetverikov


Abstract: The path integral for the case of nonadditive action appeared in the some problems of solid state physics and problems concerning the propagation of the radiation in the random media is considered. The complimentary difficults in compare with the case of additive action are discussed. For the treated Green function the Dyson type integral equation in which vertex function is represented as the series of perturbation theory is derived. In the one special case the exact solution is recieved and the nonunit arity of this solution is discussed.

Full text: PDF file (396 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:2, 780–785

Bibliographic databases:

Received: 11.10.1974

Citation: V. M. Chetverikov, “Path integrals for a nonadditive action”, TMF, 24:2 (1975), 211–218; Theoret. and Math. Phys., 24:2 (1975), 780–785

Citation in format AMSBIB
\Bibitem{Che75}
\by V.~M.~Chetverikov
\paper Path integrals for a nonadditive action
\jour TMF
\yr 1975
\vol 24
\issue 2
\pages 211--218
\mathnet{http://mi.mathnet.ru/tmf3984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468870}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 2
\pages 780--785
\crossref{https://doi.org/10.1007/BF01029061}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3984
  • http://mi.mathnet.ru/eng/tmf/v24/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Chetverikov, “Average Green's functions of Schrödinger equation with random potential”, Theoret. and Math. Phys., 28:3 (1976), 843–850  mathnet  crossref
    2. V. M. Fomin, “Functional integrals in problems involving the kinetics of electrons in a strong field”, Theoret. and Math. Phys., 49:1 (1981), 915–925  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:167
    Full text:63
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019